Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 104, Issue 2
Publication Date: 2005

P. Mellon. A general Wolff theorem for arbitrary Banach spaces. 104A(2):127-142. [FullText]
[Abstract]
Charles R. Johnson, Ronald L. Smith. Line insertions in totally positive matrix functions. 104A(2):143-153. [FullText]
[Abstract]
A.B. Lennon, P.J. Prendergast. Modelling damage growth and failure in elastic materials with random defect distributions. 104A(2):155-171. [FullText]
[Abstract]
Salah Mecheri. Generalised P-symmetric operators. 104A(2):173-175. [FullText]
[Abstract]
L.A. Kurdachenko, J. Otal, A. Russo, Giovanni Vincenzi. Groups whose non-normal subgroups have finite conjugacy classes. 104A(2):177-191. [FullText]
[Abstract]
Li Shirong. Finite 2-groups with large centralisers of abelian subgroups. 104A(2):191-197. [FullText]
[Abstract]
Brendan Guilfoyle, Wilhelm Klingenberg. Generalised surfaces in R. 104A(2):199-209. [FullText]
[Abstract]
M.J. Crabb, J. Duncan, C.M. McGregor. Spectra in some inverse semigroup algebras. 104A(2):211-217. [FullText]
[Abstract]
T. Alvarez. A note on restrictions of linear relations. 104A(2):219-221. [FullText]
[Abstract]
M.J. Curran. Finite groups with central automorphism group of minimal order. 104A(2):223-229. [FullText]
[Abstract]
D. MacHale, R. Sheehy. Finite groups with few automorphisms. 104A(2):231-238. [FullText]
[Abstract]
J. Bracic. Local operators on Banach modules. 104A(2):239-248. [FullText]
[Abstract]
Jens Gerlach Christensen, Henrik Schlichtkrull. An uncertainty principle related to the Euclidean motion group. 104A(2):249-252. [FullText]
[Abstract]